Edge systems of time-dependent incomplete Poisson Voronoi tessellations

Schlather, Martin ; Stoyan, Dietrich

Document Type: Article
Year of publication: 1999
The title of a journal, publication series: Stochastic Models
Volume: 15
Issue number: 4
Page range: 599-615
Place of publication: New York, NY [u.a.]
Publishing house: Dekker
ISSN: 1532-6349 , 1532-4214
Publication language: English
Institution: School of Business Informatics and Mathematics > Applied Stochastics (Schlather 2012-)
Subject: 510 Mathematics
Keywords (English): incomplete Poisson Voronoi tessellation, edge length distribution function, density of edges, fractures
Abstract: This paper studies three families of planar segment processes which are subsets of the network of edges of the planar Poisson Voronoi tessellation. They are potential models for time-dependent planar crack processes. For these models, formulae are given for the mean number and mean segment length per unit area and the segment length distribution.

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item